MathSciNet Relay Station
MathSciNet bibliographic data
MR2682259 62G05 (60G51 62M05)
Comte, F.; Genon-Catalot, V. Nonparametric adaptive estimation for pure jump Lévy processes. Ann. Inst. Henri Poincaré Probab. Stat. 46 (2010), no. 3, 595–617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement